# SDR SIMA20200117002

- Difficulty date: January 17, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 35,505 hours, 31,739 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Condition: Failed
- Location: Anti Ice
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF WITH ICE DETECT IN ENG RECEIVED E2 A/ICE FAIL-C/A-DEFERRED E2 A/ICE PER MEL 30-11 AUTH 010629DM-C.MTX ACTION C/W. REF AML LG. PG. 4590908 IT.#1 , AFTER REPLACEMENT OF E2 A/I TRANSDUCER AND E2 ENG. HARNESS, E2 A/I SYS. OPS CK. GOOD IAW EMB 140 AMM 30-21-00. MEL 30-11 IS RESTORED. (M) PROCEEDURES C/W
